Alert archive / California / Wind Advisories in 2010
Wind Advisory 20, NWS Reno, NV
NWS Reno, NV issued this wind advisory at Dec 7, 2010, 12:43 PM PST for 4 counties in California; 4 counties in Nevada. It took effect at Dec 8, 2010, 7:00 AM PST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Dec 7, 2010, 12:43 PM PST (20:43 UTC)
- In effect from
- Dec 8, 2010, 7:00 AM PST
- Expired
- Dec 8, 2010, 3:28 PM PST
- In force
- 8 hr
- Issued by
- NWS Reno, NV
Counties Lassen County, CA, Modoc County, CA, Plumas County, CA, Sierra County, CA, Douglas County, NV, Lyon County, NV, Storey County, NV, Washoe County, NV
The radar
The Reno radar (KRGX), 59 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 8.7 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1896 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
433 WWUS75 KREV 072043 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 1243 PM PST TUE DEC 7 2010 NVZ003-081300- /O.NEW.KREV.WI.Y.0020.101208T2000Z-101209T0400Z/ GREATER RENO-CARSON CITY-MINDEN AREA- INCLUDING THE CITIES OF...SPARKS...GARDNERVILLE...VIRGINIA CITY 1243 PM PST TUE DEC 7 2010 ...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM NOON TO 8 PM PST WEDNESDAY. * TIMING: SOUTHWEST WINDS WILL INCREASE WEDNESDAY WITH THE STRONGEST GUSTS EXPECTED DURING THE AFTERNOON AND EVENING BEFORE GRADUALLY EASING OVERNIGHT. * WINDS: SOUTHWEST 15 TO 30 MPH WITH GUSTS TO 50 MPH. LOCALLY STRONGER GUSTS IN WIND PRONE AREAS SUCH AS GALENA AND WASHOE VALLEY. * IMPACTS: STRONG CROSS WINDS CREATING HAZARDOUS TRAVEL CONDITION...ESPECIALLY ON NORTH SOUTH ROUTES SUCH AS HIGHWAY 395. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO FOR UPDATES ON THIS SITUATION. && $$ CAZ072-NVZ002-004-081300- /O.NEW.KREV.LW.Y.0075.101208T2000Z-101209T0400Z/ GREATER LAKE TAHOE AREA- WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TRUCKEE... INCLINE VILLAGE...FERNLEY...FALLON...LOVELOCK...SILVER SPRINGS 1243 PM PST TUE DEC 7 2010 ...LAKE WIND ADVISORY IN EFFECT FROM NOON TO 8 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM PST WEDNESDAY. * WINDS: SOUTH TO SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH. * WAVE HEIGHTS: BUILDING TO 2 TO 3 FEET WITH LOCALLY HIGHER WAVES ON THE NORTHEAST FETCHES OF LAKE TAHOE AND PYRAMID LAKE. * SMALL BOATS INCLUDING KAYAKS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SOUTHWEST WINDS WITH GUSTS UP TO 40 MPH WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ HTTP://WEATHER.GOV/RENO
3 follow-up statements
496 WWUS75 KREV 081123 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 323 AM PST WED DEC 8 2010 CAZ070-071-NVZ005-090000- /O.EXB.KREV.WI.Y.0020.101208T1500Z-101209T0000Z/ SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS- EASTERN SIERRA COUNTIES-NORTHERN WASHOE COUNTY- INCLUDING THE CITIES OF...CEDARVILLE...FORT BIDWELL...PORTOLA... SUSANVILLE...EMPIRE...GERLACH 323 AM PST WED DEC 8 2010 ...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 4 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 4 PM PST THIS AFTERNOON. * TIMING: STRONGEST GUSTS ARE EXPECTED DURING THE MORNING AND EARLY AFTERNOON BEFORE GRADUALLY EASING THIS EVENING. * WINDS: SOUTHWEST 15 TO 30 MPH WITH GUSTS TO 50 MPH. LOCALLY STRONGER GUSTS ALONG HIGHWAY 395. * IMPACTS: STRONG CROSS WINDS WILL CREATE HAZARDOUS TRAVEL CONDITIONS...ESPECIALLY ON NORTH-SOUTH ROUTES SUCH AS HIGHWAY 395. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO FOR UPDATES ON THIS SITUATION. && $$ CAZ072-NVZ002-090000- /O.EXT.KREV.LW.Y.0075.101208T1123Z-101209T0400Z/ GREATER LAKE TAHOE AREA- 323 AM PST WED DEC 8 2010 ...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 8 PM PST THIS EVENING FOR LAKE TAHOE... THE LAKE WIND ADVISORY FOR LAKE TAHOE IS NOW IN EFFECT UNTIL 8 PM PST THIS EVENING. * WINDS: SOUTH TO SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH. * WAVE HEIGHTS: 2 TO 3 FEET WITH LOCALLY HIGHER WAVES ON THE NORTHEAST FETCHES OF LAKE TAHOE AND PYRAMID LAKE. * SMALL BOATS INCLUDING KAYAKS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SOUTHWEST WINDS WITH GUSTS UP TO 40 MPH WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ NVZ003-090000- /O.CON.KREV.WI.Y.0020.101208T2000Z-101209T0400Z/ GREATER RENO-CARSON CITY-MINDEN AREA- INCLUDING THE CITIES OF...SPARKS...GARDNERVILLE...VIRGINIA CITY 323 AM PST WED DEC 8 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM PST THIS EVENING. * TIMING: STRONGEST GUSTS ARE EXPECTED DURING THE AFTERNOON AND EVENING BEFORE GRADUALLY EASING OVERNIGHT. * WINDS: SOUTHWEST 15 TO 30 MPH WITH GUSTS TO 50 MPH. LOCALLY STRONGER GUSTS IN WIND PRONE AREAS SUCH AS GALENA AND WASHOE VALLEY. * IMPACTS: STRONG CROSS WINDS WILL CREATE HAZARDOUS TRAVEL CONDITIONS...ESPECIALLY ON NORTH-SOUTH ROUTES SUCH AS HIGHWAY 395. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO FOR UPDATES ON THIS SITUATION. && $$ NVZ004-090000- /O.CON.KREV.LW.Y.0075.101208T2000Z-101209T0400Z/ WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- 323 AM PST WED DEC 8 2010 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM PST THIS EVENING FOR PYRAMID LAKE... A LAKE WIND ADVISORY FOR PYRAMID LAKE REMAINS IN EFFECT FROM NOON TODAY TO 8 PM PST THIS EVENING. * WINDS: SOUTH TO SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH. * WAVE HEIGHTS: 2 TO 3 FEET WITH LOCALLY HIGHER WAVES ON THE NORTHEAST FETCHES OF LAKE TAHOE AND PYRAMID LAKE. * SMALL BOATS INCLUDING KAYAKS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SOUTHWEST WINDS WITH GUSTS UP TO 40 MPH WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ HOON/LABELLE HTTP://WEATHER.GOV/RENO
107 WWUS75 KREV 082036 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 1236 PM PST WED DEC 8 2010 CAZ070-071-NVZ005-082145- /O.CAN.KREV.WI.Y.0020.000000T0000Z-101209T0000Z/ SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS- EASTERN SIERRA COUNTIES-NORTHERN WASHOE COUNTY- INCLUDING THE CITIES OF...CEDARVILLE...FORT BIDWELL...PORTOLA... SUSANVILLE...EMPIRE...GERLACH 1236 PM PST WED DEC 8 2010 ...WIND ADVISORY IS CANCELED... THE NATIONAL WEATHER SERVICE IN RENO HAS CAN CELLED THE WIND ADVISORY. SOUTHWEST WINDS HAVE WEAKENED AND PEAK GUSTS WILL BE 35 MPH OR LESS THIS AFTERNOON. THEREFORE THE WIND ADVISORY IS CANCELED. $$ NVZ003-090400- /O.CON.KREV.WI.Y.0020.000000T0000Z-101209T0400Z/ GREATER RENO-CARSON CITY-MINDEN AREA- INCLUDING THE CITIES OF...SPARKS...GARDNERVILLE...VIRGINIA CITY 1236 PM PST WED DEC 8 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING. * TIMING: STRONGEST GUSTS ARE EXPECTED DURING THE AFTERNOON AND EVENING BEFORE GRADUALLY EASING OVERNIGHT. * WINDS: SOUTHWEST 15 TO 30 MPH WITH GUSTS TO 50 MPH. LOCALLY STRONGER GUSTS IN WIND PRONE AREAS SUCH AS GALENA AND WASHOE VALLEY. * IMPACTS: STRONG CROSS WINDS WILL CREATE HAZARDOUS TRAVEL CONDITIONS...ESPECIALLY ON NORTH-SOUTH ROUTES SUCH AS HIGHWAY 395. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO FOR UPDATES ON THIS SITUATION. && $$ CAZ072-NVZ002-090400- /O.CON.KREV.LW.Y.0075.000000T0000Z-101209T0400Z/ GREATER LAKE TAHOE AREA- 1236 PM PST WED DEC 8 2010 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING FOR LAKE TAHOE... A LAKE WIND ADVISORY FOR LAKE TAHOE REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING. * WINDS: SOUTH TO SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH. * WAVE HEIGHTS: 2 TO 3 FEET WITH LOCALLY HIGHER WAVES ON THE NORTHEAST FETCHES OF LAKE TAHOE AND PYRAMID LAKE. * SMALL BOATS INCLUDING KAYAKS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SOUTHWEST WINDS WITH GUSTS UP TO 40 MPH WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ NVZ004-090400- /O.CON.KREV.LW.Y.0075.000000T0000Z-101209T0400Z/ WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- 1236 PM PST WED DEC 8 2010 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING FOR PYRAMID LAKE... A LAKE WIND ADVISORY FOR PYRAMID LAKE REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING. * WINDS: SOUTH TO SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH. * WAVE HEIGHTS: 2 TO 3 FEET WITH LOCALLY HIGHER WAVES ON THE NORTHEAST FETCHES OF LAKE TAHOE AND PYRAMID LAKE. * SMALL BOATS INCLUDING KAYAKS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SOUTHWEST WINDS WITH GUSTS UP TO 40 MPH WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ HTTP://WEATHER.GOV/RENO
648 WWUS75 KREV 082328 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 328 PM PST WED DEC 8 2010 NVZ003-090030- /O.CAN.KREV.WI.Y.0020.000000T0000Z-101209T0400Z/ GREATER RENO-CARSON CITY-MINDEN AREA- INCLUDING THE CITIES OF...SPARKS...GARDNERVILLE...VIRGINIA CITY 328 PM PST WED DEC 8 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE WIND ADVISORY. OTHER THAN IN LOCALIZED WIND-PRONE AREAS SUCH AS WASHOE AND GALENA ...WINDS HAVE DROPPED BELOW ADVISORY CRITERIA AND THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED. $$ CAZ072-NVZ002-004-090030- /O.CAN.KREV.LW.Y.0075.000000T0000Z-101209T0400Z/ GREATER LAKE TAHOE AREA- WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- 328 PM PST WED DEC 8 2010 ...LAKE WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE LAKE WIND ADVISORY. WINDS HAVE DECREASED ACROSS LAKE TAHOE BELOW ADVISORY CRITERIA...THEREFORE THE LAKE WIND ADVISORY HAS BEEN CANCELLED. $$ HTTP://WEATHER.GOV/RENO
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this wind advisory went out at Dec 7, 2:46 AM PST, 9 hours 57 minutes earlier.
Area forecast discussion, Dec 7, 2:46 AM PST, 9 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RENO NV 246 AM PST TUE DEC 7 2010 .SHORT TERM... TODAY WILL BE ANOTHER MILD AND PARTLY CLOUDY DAY AS A HIGH PRESSURE RIDGE AXIS MOVES EAST ACROSS NEVADA. EARLY MORNING FOG HAS DEVELOPED IN HIGHER ELEVATION VALLEYS THIS MORNING AND WILL BEGIN TO BURN OFF AFTER 9 AM WITH DAYTIME HEATING. EFFECTS FROM THE NEXT DISTURBANCE TO REACH THE AREA WILL START LATE TONIGHT AS RIDGE WINDS BEGIN TO SPEED UP WITH INCREASING CLOUD COVER. BY EARLY WEDNESDAY MORNING A 130+ KT UPPER JET WILL MOVE ACROSS OREGON AND SOUTHERN IDAHO WITH 90+ KT SPEEDS OVER THE SIERRA AND NORTHERN NEVADA. THIS WILL KICK UP SOUTHWEST RIDGE WINDS FURTHER AND BRING GUSTS UP TO AROUND 80 MPH AT RIDGE LEVEL. THE SOUTHWEST WIND DIRECTION IS FAVORABLE FOR A DOWNSLOPE WINDS IN THE LEE OF THE SIERRA AND THEREFORE HAVE INCREASED SURFACE GUSTS TO BETWEEN 35 AND 40 MPH EAST OF THE SIERRA AND EVEN HIGHER IN WIND PRONE AREAS. AS FOR PRECIP...THIS WILL BE A RELATIVELY LIGHT HIT FOR WESTERN NEVADA WITH LITTLE INDICATION OF SUSTAINING INSTABILITY. HOWEVER...THERE IS A DECENT PW PLUME OF 1 TO 1.25 INCHES COUPLED WITH AN AREA OF WARM AIR ADVECTION PRODUCING SOME ISENTROPIC LIFT FROM THE WESTERN PACIFIC WITH THIS SYSTEM. THIS ALONG WITH OROGRAPHICS WILL BE THE MAIN FORCING MECHANISMS FOR PRECIPITATION IN THE SIERRA...WITH ONLY HIGHER ELEVATIONS RECEIVING SNOW ACCUMULATION DUE TO THE RELATIVELY WARMER MOIST AIR. SNOW LEVELS WILL MOST LIKELY BE 7000 FEET AND ABOVE THROUGH THE DURATION OF THE PRECIPITATION. CONTINUED WARM AIR ADVECTION WILL KEEP A CHANCE FOR PRECIP ACROSS THE FORECAST AREA WHILE A RIDGE SLOWLY BUILDS IN THE EASTERN PACIFIC THURSDAY INTO FRIDAY. WINDS WILL SUBSIDE THURSDAY...WITH RIDGES STILL GUSTING SOME AND TEMPERATURES SLIGHTLY ABOVE NORMAL THROUGH THE END OF THE SHORT TERM PERIOD. LABELLE .LONG TERM...FRIDAY THROUGH MONDAY... SHORTWAVE TROUGH SKIRTS BY TO THE NORTH ON FRIDAY...WITH CONTINUED WARM AIR ADVECTION PRECIP INTO NORTHERN CA. BUMPED UP POPS ON FRIDAY AS THE LATEST GFS AND ECMWF CONTINUE TO SHOW THIS POTENTIAL. WE WILL ALSO HAVE TO KEEP WATCH FOR WIND POTENTIAL ON FRIDAY AS WELL AS THE SHORTWAVE PASSING BY TO THE NORTH WILL INCREASE 700MB FLOW TO AROUND 50KTS. STRONG RIDGE WILL BUILD INTO THE ERN PAC AND WRN US AS WE GO INTO THE WEEKEND. LATEST RUNS HAVE COME INTO BETTER AGREEMENT WITH THE STRENGTH OF THE RIDGE...WITH THE GFS/EC COMING CLOSER TO THE GFS ENS MEAN. WENT AHEAD AND BACKED OFF POPS AS WE GO INTO SAT-MON AS THE CHANCES LOOK PRETTY SLIM NOW FOR ANY PRECIP DURING THOSE DAYS. TEMPS WILL BE ABOVE NORMAL...BUT WITH STRONG RIDGING OVERHEAD AND HEADING INTO THE SHORTEST DAYS OF THE YEAR...VALLEY INVERSIONS WILL HAVE A HARD TIME BREAKING. AS WE GO INTO THE MIDDLE OF NEXT WEEK HOWEVER...WE COULD SEE A RETURN OF WET AND UNSETTLED WEATHER AS A DEEP TROUGH DEVELOPS OFF THE PAC NW. HOON && .AVIATION... LIFR FZFG AT KTRK THRU 16Z. OTHERWISE...VFR AND NO CONCERNS THROUGH TODAY. WINDS WILL INCREASE WEDNESDAY WITH GOOD POTENTIAL FOR STRONG WINDS AND ASSOCIATED LLWS/MTN TURB. HOON && .REV WATCHES/WARNINGS/ADVISORIES... NV...NONE. CA...NONE. && HTTP://WEATHER.GOV/RENO
The office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 7, 12:43 PM PST | Lake Wind Advisory | REV | Alpine, El Dorado, Nevada, Placer | 27 hr |
Nearby
Wind Advisories in California, 2010Wind Advisories in Nevada, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.